Show simple item record

dc.creatorTunc, Cemil
dc.date.accessioned2019-07-03T16:48:17Z
dc.date.available2019-07-03T16:48:17Z
dc.date.created2009
dc.identifier.urihttps://repositorio.unal.edu.co/handle/unal/73758
dc.descriptionA theorem is presented which includes sufficient conditions for the boundedness of solutions of a certain class of third order nonlinear differential equations with a constant delay. Our result extends a recent result by Omeike (2009).
dc.formatapplication/pdf
dc.publisherBoletín de Matemáticas
dc.relationhttp://revistas.unal.edu.co/index.php/bolma/article/view/40770
dc.relation.ispartofUniversidad Nacional de Colombia Revistas electrónicas UN Boletín de Matemáticas
dc.relation.ispartofBoletín de Matemáticas
dc.relation.ispartofseriesBoletín de Matemáticas; Vol. 16, núm. 1 (2009); 1-10 Boletín de Matemáticas; Vol. 16, núm. 1 (2009); 1-10 2357-6529 0120-0380
dc.subjectBoundedness
dc.subjectLyapunov functional
dc.subjectnonlinear differential equations
dc.subjectthird order
dc.subjectdelay.
dc.titleBoundedness in third order nonlinear differential equations with bounded delay
dc.typeinfo:eu-repo/semantics/article
dc.type.spaArtículo - Article
dc.type.hasversioninfo:eu-repo/semantics/publishedVersion
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess
dc.identifier.bibliographicCitationTunc, Cemil (2009) Boundedness in third order nonlinear differential equations with bounded delay. Boletín de Matemáticas; Vol. 16, núm. 1 (2009); 1-10 Boletín de Matemáticas; Vol. 16, núm. 1 (2009); 1-10 2357-6529 0120-0380 .
dc.identifier.eprintshttp://bdigital.unal.edu.co/38235/


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record